# SDR CALA2025110710998

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 57,083 hours, 20,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 285A17102
- Part serial: D04123
- Condition: Faulted
- Location: Zone 200
- Part time: 57,073 hours, 20,869 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAS REPORT EMERGENCY EXIT LIGHTS CAME ON DURING PREVIOUS TAKEOFF FOR 5 MINUTES MUST TROUBLESHOOT. LOCKING DUE TO HISTORY F/A AT AFT GALLEY STATES EMERGENCY EXIT SIGNS AND PATH LIGHTING WAS OBSERVED FROM OVERWING EXITS ALL THE WAY TO AFT OF A/C. F/AS AT FWD GALLEY DID NOT SEE EMERGENCY LIGHTS GOING OFF ON FWD CABIN. INITIAL EVAL COULD NOT DUPLICATE DISCREPANCY FOUND EMERGENCY LIGHTS OPERATING NORMAL PER FIM 33-50 TASK 801. TOMC REQUESTING TECH SUPPORT TO HELP ON THE T/S DUE TO HISTORY. REPLACED AFT EMER LIGHT SWITCH PANEL PER TECH SUPPORT, REPLACED MODULE LIGHT ASSEMBLY M1886 REF AIPC 33-29-51-01. ON REMOVAL FOUND SCREWS NOT SECURING TO BACKPLANE. REF AIPC 31-15-21-03A REPLACED BACKPLANE. PERFORMED OPS TEST OF EMER LIGHT SYS REF AMM 33-51-00. LIGHTS FUNCTION NORMALLY.
